| Catalog Number |
381312 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, 14:41.While preparing to perform a venipuncture on patient (bed (b)(6)), an ophthalmology nurse discovered a white, dot-like foreign substance on the surface of the indwelling needle.The device was immediately discontinued and sealed.A new indwelling needle was used to complete the procedure.The nurse provided a thorough explanation and reassurance to the patient.No harm was caused to the patient.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.